MAUDE Adverse Event Report: ICU MEDICAL, INC. BIVONA TIGHT TO SHAFT TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF

ICU MEDICAL, INC. BIVONA TIGHT TO SHAFT TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 670170
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that leakage was found at the point where cuff inflation tube connects to securement flange after inserting in 1 hr.The issue was resolved after replacing a new one.There was patient involvement and unknown patient harm/adverse event reported.
 
Additional Manufacturer Narrative
H3: the device was received for evaluation.The lot history was reviewed; no relevant nonconformities were identified that may have contributed to the reported complaint.Visual and functional tests were performed, which found a hole/damage above the inflation line shaft connection as the source of the leak.The specific cause of that hole was not determined and no further action was taken.

Brand Name
BIVONA TIGHT TO SHAFT TRACHEOSTOMY TUBE
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
ICU MEDICAL, INC.
5700 w 23rd ave
gary IN 46406
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key21972492
Report Number3012307300-2025-05261
Device Sequence Number18170692
Product Code JOH
UDI-Device Identifier15021312006056
UDI-Public(01)15021312006056(17)290530(10)4462474
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K083641
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number670170
Device Lot Number4462474
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/30/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date05/06/2025
Supplement Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown